I'm male 21 and have been takeing Amitriptyline, 10 mg for the first week then increased to 20 mg for the second. I have been on it for nearly two weeks (11 days) for irritable bowl syndrome and Anxiety. They seem to be working very well... but since day 2 on this medication I have been experiencing loss of sex drive and my erections don't seem that hard and it feels numb and pleasure is very low.
I'm not sure what to do now as I don't want to loose my sex life and the medication is working very well apart from this side effect.
Will this pass with time and continued treatment ?
Is there another medication which won't cause this side effect ?
Will Nortriptyline have a less chance of causing these side effects ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.